You are not currently logged in.
Access JSTOR through your library or other institution:
Nonconvex Duality in Multiobjective Optimization
F. Di Guglielmo
Mathematics of Operations Research
Vol. 2, No. 3 (Aug., 1977), pp. 285-291
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3689518
Page Count: 7
You can always find the topics here!Topics: Mathematical optima, Mathematical functions, Objective functions, Mathematical problems, Mathematical duality, Mathematics
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
Nonconvex duality properties for multiobjective optimization problems are obtained by using a characterization of Pareto optima by means of generalized Tchebycheff norms. Bounds for the corresponding duality gap are given, and approximate Pareto multipliers are constructed. A generalized notion of Pareto multipliers for quasi-convex multiobjective problems is introduced.
Mathematics of Operations Research © 1977 INFORMS